Advertisement

Mathematische Zeitschrift

, Volume 232, Issue 4, pp 739–746 | Cite as

On the global structure of invariant regions of flows with asymptotically stable attractors

  • Antonio Giraldo
  • Jose M.R. Sanjurjo
Original article
Mathematics Subject Classification (1991):55P55, 58F12, 54H20, 54C56 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Antonio Giraldo
    • 1
  • Jose M.R. Sanjurjo
    • 2
  1. 1.Departamento de Matemática Aplicada, Facultad de Informática, Universidad Politécnica, Campus de Montegancedo, Boadilla del Monte, E-28660 Madrid, Spain (e-mail: agiraldo@fi.upm.es)ES
  2. 2.Departamento de Geometría y Topología, Facultad de Matemáticas, Universidad Complutense, E-28040 Madrid, Spain (e-mail: Jose_Sanjurjo@mat.ucm.es)ES

Personalised recommendations